TU Darmstadt / ULB / TUbiblio

Groups satisfying Scherk's length theorem

Ellers, Erich W. ; Nolte, Wolfgang (1998):
Groups satisfying Scherk's length theorem.
In: Journal of geometry, 61 (1-2), pp. 39-45. Birkhäuser, e-ISSN 1420-8997,
[Article]

Item Type: Article
Erschienen: 1998
Creators: Ellers, Erich W. ; Nolte, Wolfgang
Title: Groups satisfying Scherk's length theorem
Language: German
Journal or Publication Title: Journal of geometry
Journal Volume: 61
Issue Number: 1-2
Publisher: Birkhäuser
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:05
URL / URN: https://link.springer.com/article/10.1007/BF01237492
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details